# SDR SWAA2021112428753

- Difficulty date: October 11, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT PERIMETER OF I/B FASTENER HOLE OF 141A6536-14 BEAM #4 OF FWD SERVICE DOOR.CRACK LENGTH : 0.866'.  REMOVED BRACKETS ASSEMBLY FWD AND AFT; BACKPLATES FWD & AFT, PARTIALLY REMOVED (LOWER INTERNAL SKIN) FOR ACCESS  IAW SRM 51-40-02-0G-0, & DWG 141A6535.   REMOVED BEAM #4 AT FORWARD GALLEY DOOR IAW SRM 51-40-02-0G-0 & DWG 141A6535.  LOCATED & DRILLED NEW BEAM #4 AT R1 DOOR IAW SRM 51-40-02-0G-0 & DWG 141A6535.   INSTALLED BEAM  IAW SRM 51-40-02-0G-0 AND DWG 141A6516 REV B.   REINSTALLED BRACKETS ASSEMBLY FWD AND AFT; BACKPLATES FWD AND AFT; AND (LOWER INTERNAL SKIN) IAW SRM 51-40-02-0G-0;AND DWG 141A6535.  REPLACEMENT OF R-1 FWD SERVICE DOOR #4 BEAM WAS ACCOMPLISHED AT CARD : 5241-C-14093-NG.
